# SDR SWIA2019060745958

- Difficulty date: April 10, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 36,433 hours, 31,928 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH MIDDLE HINGES FOR RUDDER ATTACH ON VERTICAL STAB GOUGED. (C-CHECK) RO: 06/05/2019 BLENDED AND REPAIRED BOTH MIDDLE HINGES FOR RUDDER ATTACH ON VERTICAL STAB IAW SRM AND REO.
